Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 214, NWS Baltimore/Washington

July 12, 2021Berkeley County, Hampshire County, Morgan County, West Virginia; Frederick County, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 12, 2021, 4:36 PM EDT for Berkeley County, Hampshire County, Morgan County, West Virginia; Frederick County, Virginia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2021, 4:36 PM EDT (20:36 UTC)
Expired
Jul 12, 2021, 5:15 PM EDT
In force
39 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Frederick County, VA, Berkeley County, WV, Hampshire County, WV, Morgan County, WV

The radar

The Sterling radar (KLWX), 70 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 4:39 PM EDTTSTM WND DMG3 E Rock Enon Springs, VAPOWER LINE DOWN ON GRAYWOLF TRAIL IN WINCHESTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 974 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
974 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

119 
WUUS51 KLWX 122036
SVRLWX
VAC069-WVC003-027-065-122115-
/O.NEW.KLWX.SV.W.0214.210712T2036Z-210712T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
436 PM EDT Mon Jul 12 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Central Frederick County in northwestern Virginia...
  South central Morgan County in the Panhandle of West Virginia...
  Southwestern Berkeley County in the Panhandle of West Virginia...
  East central Hampshire County in eastern West Virginia...

* Until 515 PM EDT.

* At 435 PM EDT, a severe thunderstorm was located 11 miles northwest
  of Winchester, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Greenwood, Inwood, High View, Glengary, Gerrardstown, Gainesboro,
  Cedar Grove, Ridgeway, Bunker Hill, Cross Junction, Cedar Hill,
  Rock Enon Springs, Valley High, Gore and Whitacre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3931 7802 3930 7801 3919 7840 3925 7845
      3948 7820
TIME...MOT...LOC 2035Z 235DEG 20KT 3925 7836 

HAIL...1.00IN
WIND...60MPH
 
$$

RCM
3 follow-up statements
148 
WWUS51 KLWX 122045
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
445 PM EDT Mon Jul 12 2021

WVC027-122055-
/O.CAN.KLWX.SV.W.0214.000000T0000Z-210712T2115Z/
Hampshire WV-
445 PM EDT Mon Jul 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAMPSHIRE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
the Panhandle of West Virginia.

LAT...LON 3931 7802 3930 7801 3920 7836 3929 7837
      3948 7820
TIME...MOT...LOC 2045Z 235DEG 20KT 3928 7830 

$$

VAC069-WVC003-065-122115-
/O.CON.KLWX.SV.W.0214.000000T0000Z-210712T2115Z/
Frederick VA-Morgan WV-Berkeley WV-
445 PM EDT Mon Jul 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL FREDERICK COUNTY IN NORTHWESTERN VIRGINIA...SOUTH CENTRAL
MORGAN AND SOUTHWESTERN BERKELEY COUNTIES IN THE PANHANDLE OF WEST
VIRGINIA...

At 445 PM EDT, a severe thunderstorm was located 10 miles northwest
of Winchester, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Greenwood, Inwood, Glengary, Gerrardstown, Gainesboro, Cedar Grove,
Ridgeway, Bunker Hill, Cross Junction, Cedar Hill, Valley High, Gore
and Whitacre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3931 7802 3930 7801 3920 7836 3929 7837
      3948 7820
TIME...MOT...LOC 2045Z 235DEG 20KT 3928 7830 

HAIL...1.00IN
WIND...60MPH
 
$$

RCM
550 
WWUS51 KLWX 122057
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
457 PM EDT Mon Jul 12 2021

WVC065-122107-
/O.CAN.KLWX.SV.W.0214.000000T0000Z-210712T2115Z/
Morgan WV-
457 PM EDT Mon Jul 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORGAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
the Panhandle of West Virginia.

LAT...LON 3921 7832 3932 7833 3937 7808 3930 7801
      3929 7803
TIME...MOT...LOC 2057Z 265DEG 14KT 3924 7823 

$$

VAC069-WVC003-122115-
/O.CON.KLWX.SV.W.0214.000000T0000Z-210712T2115Z/
Frederick VA-Berkeley WV-
457 PM EDT Mon Jul 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL FREDERICK COUNTY IN NORTHWESTERN VIRGINIA AND
SOUTHWESTERN BERKELEY COUNTIES IN THE PANHANDLE OF WEST VIRGINIA...

At 457 PM EDT, a severe thunderstorm was located near Winchester,
moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Inwood, Cross Junction, Gainesboro, Cedar Hill, Cedar Grove, Ridgeway
and Bunker Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3921 7832 3932 7833 3937 7808 3930 7801
      3929 7803
TIME...MOT...LOC 2057Z 265DEG 14KT 3924 7823 

HAIL...1.00IN
WIND...60MPH
 
$$

RCM
807 
WWUS51 KLWX 122113
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
513 PM EDT Mon Jul 12 2021

VAC069-WVC003-122123-
/O.EXP.KLWX.SV.W.0214.000000T0000Z-210712T2115Z/
Frederick VA-Berkeley WV-
513 PM EDT Mon Jul 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREDERICK COUNTY IN
NORTHWESTERN VIRGINIA AND SOUTHWESTERN BERKELEY COUNTIES IN THE
PANHANDLE OF WEST VIRGINIA WILL EXPIRE AT 515 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
the Panhandle of West Virginia.

LAT...LON 3921 7832 3932 7833 3937 7808 3930 7801
      3929 7803
TIME...MOT...LOC 2113Z 235DEG 20KT 3928 7815 

$$

RCM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:06 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 12, 3:06 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
306 PM EDT Mon Jul 12 2021

.SYNOPSIS...
Bermuda high pressure system will build across the region
through mid-week before weakening thereafter. A weakening cold
front will fizzle to our north Wednesday, with another cold
front poised to drop southward into the area this weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
The early to mid morning low clouds burned off quickly as the
boundary layer began to heat up. As the day has progressed,
ample diabatic heating coupled with moist southerly winds has
bolstered temperatures into the upper 80s/low 90s with dew
points in the low/mid 70s. This combination has raised area-wide
heat indices into the 97 to 103 degree range. There is some
marginal potential to reach 105 degrees, but any instance of
this should be on the order of an hour. Thus, have opted to not
issue a Heat Advisory for this afternoon. However, the more
sensitive populations and those with extended exposure to the
elements may see an increased risk for heat exhaustion.

Over the past couple of hours, towering cumulus fields across
the Blue Ridge and west of I-81 have evolved into a series of
pulse thunderstorms. Thus far, heavy downpours have dropped
around 1 to 1.25 inches of rain via personal weather stations.
Given the slow eastward motion of these cells, localized ponding
of roads may occur in conjunction with frequent lightning. As
the day progresses, the mentioned activity will progress
downstream into a very moist and unstable thermodynamic
environment. For areas south of I-66 and Highway 50, stronger
convection should be more difficult to sustain with mid/upper
ridging taking shape overhead. This leads to weaker mid-level
lapse rates, generally in the 5.5 to 6 C/km range. Farther
north, especially near the Mason-Dixon Line, the environment is
more conducive to severe convection with closer to 3,000 J/kg of
mixed-layer CAPE. Additionally, this region is slightly removed
from the sprawling ridge. Expect afternoon/evening strong to
severe thunderstorms across the Slight risk area from central to
northeastern Maryland. The most intense updrafts will bring a
damaging wind potential. There is some inherent flooding
potential as well given the near 2 inch precipitable water
values, high freezing levels, and 5 knot Corfidi vectors.
Elsewhere, the sub-severe convection could still bring heavy
downpours and frequent lightning.

While some showers may linger toward midnight, a vast majority
of the activity will shut off before then. Warm and humid
conditions continue into the night with mid 70s in the forecast
for areas along and east of I-95. Some upper 70s are even
possible in DC and locations near the Tidal Potomac.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Not a whole lot changes into the Tuesday-Wednesday timeframe
with the continuation of heat/humidity, along with chances for
showers and thunderstorms. The western flank of a 594-dm upper
ridge maintains its presence across areas east of I-95. Thus,
convective chances should be somewhat shunted on Tuesday across
these regions. Otherwise, expect another day of high
temperatures into the low/mid 90s with dew points in the low/mid
70s. Consequently, heat indices approach the 100 to 105 degree
range, locally higher. If these end up on the higher end of the
range, heat headlines may be considered. The best chances for
organized convection should be across the higher terrain and
locations closer to the Mason-Dixon Line. There is some
localized severe convection potential. Overnight lows may be a
degree or two cooler than the previous night, but it should
prove to be another very muggy night.

Wednesday will likely bring a more widespread convective event
as an upstream trough approaches from the west. The combination
of this forcing mechanism with the moist and unstable
environment should prove instrumental to such showers and
thunderstorm generation. The Storm Prediction Center outlook
currently highlights a vast majority of the region in a Marginal
risk through the night. This will likely change in future
updates with additional guidance and convective evolutions. The
increase in cloud cover should decrease temperatures a tad with
heat indices nearing the century mark. Rain-cooled air may be
enough to cool off nighttime temperatures into the upper 60s to
low 70s in the warmer spots.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Hot and humid conditions continue Thursday and Friday as upper level
ridging and an associated Bermuda high holds strong. As a result,
expecting temperatures to continue range in the low to mid 90s for
many across the region with dew points in the 70s. This will lead to
increased chances late afternoon/early evening showers and
thunderstorms each day. However H5 heights will decrease Saturday as
an upper level trough and associated cold front approach from the
west. This will lead to greater chances for showers and
thunderstorms developing across the region.

Thereafter, spread amongst guidance increases in regards to where
the front settled for Sunday and Monday. The ECMWF indicates high
pressure sinking southward from the Great Lakes while the GFS
increases the Bermuda High offshore which would cause the front to
linger over our region. Confidence remains low in regards to any
particular outcome, thus will have to continue to monitor trends
over the next several days. In any case, cooler weather looks likely
by the end of the weekend into early next week.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
Hot and humid conditions continue across the terminals through the
middle of the week. While conditions are expected to be generally
VFR during this time, chances for showers and thunderstorms will
persist which can lead to instances of reduced CIG/VSBYs briefly. In
addition, chances for early morning fog/low clouds will also
continue, especially for areas mainly along and west of the Blue
Ridge.

Mainly VFR conditions are also expected both Thursday and Friday.
outside of any scattered shower/thunderstorm activity during the
late afternoon/evening, which could briefly reduce CIG/VSBYs. Winds
will remain southerly during this time.

&&

.MARINE...
Southerly channeling continues across lower portions of the
Tidal Potomac and Chesapeake Bay. This will remain an issue
through at least Tuesday morning where a Small Craft Advisory
is currently in effect. Given little change in the pattern, this
may be extended into more of Tuesday. Otherwise, with daily
chances for convection, gusty showers over the waters may
warrant the issuance of SMWs each day.

Southerly winds both Thursday and Friday will lead to sub-SCA
conditions, outside of any instances of gusty showers/thunderstorms
that may develop over the waters, which may prompt the issuance of
SMWs.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ534-537-543.

&&

SYNOPSIS...LFR/BRO
NEAR TERM...BRO
SHORT TERM...BRO
LONG TERM...MSS
AVIATION...MSS
MARINE...MSS/BRO
Hazardous weather outlook, Jul 12, 4:01 PM EDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
401 PM EDT Mon Jul 12 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-132015-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
401 PM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 11 PM this evening
for portions of northeast Maryland, including the Baltimore metro
and the northwest D.C. suburbs. Damaging wind gusts are the
primary hazard. This may also require Special Marine Warnings
across the middle to upper Chesapeake Bay waters.

Heavy rainfall in training thunderstorms could lead to isolated
instances of flooding or flash flooding through this evening
across northern and northeast Maryland.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated severe thunderstorms with damaging wind gusts are
possible Wednesday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-132015-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
401 PM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 11 PM this evening
for Frederick and Carroll counties in northern Maryland, Loudoun
county in northern Virginia, as well as Jefferson county in the
West Virginia Panhandle. Damaging wind gusts are the primary
hazard.

Heavy rainfall in training thunderstorms could lead to isolated
instances of flooding or flash flooding through this evening in
far northern Virginia, the panhandle of West Virginia, as well as
north-central Maryland.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated severe thunderstorms with damaging wind gusts are
possible Wednesday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-132015-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
401 PM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

Isolated severe thunderstorms with damaging wind gusts are
possible this afternoon into early evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated severe thunderstorms with damaging wind gusts are
possible Wednesday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 12, 4:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
427 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     1 S MIDDLEWAY           39.29N  77.98W
07/12/2021                   JEFFERSON          WV   911 CALL CENTER

            LARGE TREE FELL ON A CAR NEAR THE INTERSECTION OF
            LEETOWN RD AND DAVID LEIGHT LN (NO INJURIES)

0407 PM     TSTM WND DMG     2 NE RANSON             39.32N  77.84W
07/12/2021                   JEFFERSON          WV   911 CALL CENTER

            LARGE TREE LIMB DOWN BLOCKING FLOWING SPRINGS RD NEAR
            FLOWING ACRES RD

&&

EVENT NUMBER LWX2104752
EVENT NUMBER LWX2104753

SMZ

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:28 PM EDTSevere Thunderstorm WarningLWXBerkeley, Hampshire, Morgan47 min
Jul 12, 2:43 PM EDTSevere Thunderstorm WarningLWXBerkeley, Jefferson47 min
Jul 12, 3:15 PM EDTSevere Thunderstorm WarningLWXJefferson22 min
Jul 12, 3:30 PM EDTFlash Flood WarningLWXBerkeley, Jefferson2 hr
Jul 12, 3:43 PM EDTSevere Thunderstorm WarningLWXBerkeley, Jefferson47 min
Jul 12, 4:59 PM EDTSevere Thunderstorm WarningLWXBerkeley, Jefferson29 min
Jul 12, 7:20 PM EDTSpecial Marine WarningLWX85 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.